# SDR UALA2011092205114

- Difficulty date: September 21, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 56,165 hours, 21,103 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AND TAIL STREAKED WITH OILY FLUID.  REPLACED GROUND LEAKAGE MANIFOLD IAW MM.  OPS CHECKED OK.  CLEANED AREA OF HYD STREAKS.
